# SDR MASA2012060434851

- Difficulty date: May 22, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 17,351 hours, 14,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 549-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD PASSENGER SEAT TRACK FROM FS 549.00 TO FS 661.74 HAS SEVERAL AREAS OF MINOR CORROSION LOCATED AT APPROXIMATELY FS 549, 581, 645, 661.46 AND 661.74.  REPAIRED IAW REO 670-53-00-013 REV E.
